# SDR FDEA202305050984

- Difficulty date: May 5, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361235620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T ANGLE FITTING CRACK AT FRAME10 FWD SIDE Y-953 POSITION CRACKED ANGLE FITTING REPLACED NEW PART, INSTALLED WITH RIVETS, I.A.W A300-600F SRM   51-72-10-001, PAGE.2 AND SRM 51-40-21-001, PARA .6, PAGE.7B-23
